# SDR CA071003022

- Difficulty date: August 19, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Beech 400A
- Engine: Pwa JT15D5
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ENGINE FLAMED OUT IN FLIGHT AND AN ATTEMPTED RELIGHT WAS UNSUCCESSFUL.  SUBSEQUENT INSPECTION REVEALED DAMAGED POWER TURBINE BLADES.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20071003022)
